# SDR HALA20240304057

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 15,801 hours, 3,458 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,021 hours, 3,227 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire Harness
- Part number: 636D0015511
- Part serial: 36882
- Condition: Damaged
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND RAIL FOR FIRE DET. HARNESSES 32WD1, 31WD1, 42WD1, 41WD1 CLAMPS MISSING AND INCORRECT ROUTING. REPLACED MISSING CLAMPS FOR FIRE DET. HARNESSES 32WD1, 31WD1, 42WD1, 41WD1 AND CORRECTED ROUTING IAW MM 26-12-63-400-801-A. OPS CK GOOD. OK FOR SVC. DAMAGE FOUND ON FIRE DETECTION RAIL ASSEMBLY. REMOVED AND REPLACED FIRE DETECTOR RAIL. ASSEMBLY PER AMM 26-12-17. OPS CHECK GOOD. OK FOR SVC.
